# SDR COMA0760395

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 27,296 hours, 24,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559
- Part time: 27,296 hours, 24,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 559 INSPECTION FOUND CRACKS AT BASE OF VERTICAL BOX STIFFENER, FS 559, LBL 0 INBOARD AND OUTBOARD SIDE.  CUT OUT DAMAGE AND INSTALLED DOUBLERS IAW REO 601R-53-41-057.
